# SDR RYN2003F00005

- Difficulty date: January 9, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N7642U
- Make and model: Boeing 727222
- Aircraft serial: 19915
- Engine: Pwa JT8D5
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt & Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B CHECK, LT AND RT MAIN GEAR BEAM FITTING SAFETY BOLT LUGS FOUND CRACKED.
